# SDR 99ZZZX611

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Idg
- Condition: Malfunctioned
- Location: Left
- Part time: 26,496 hours
- Component: Sundstrandai
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOG/APR - FLT 014 - AIR TURN BACK.  EICAS MSG LT GENERATOR DRIVE AND IDG TEMP SENSOR AND DRIVE WARNING LIGHT FLICKERS. IDG WAS DISCONNECTED.  LT IDG WAS REPLACED.  TEST ACCORDING MM 24-20-00 WITH ENGINE RUN-UP OK.
